Santilli’s Isoprime Theory
American Journal of Modern Physics
Volume 4, Issue 5-1, October 2015, Pages: 17-23
Received: Jun. 2, 2015; Accepted: Jun. 2, 2015; Published: Aug. 11, 2015
Views 4119      Downloads 83
Chun-Xuan Jiang, Institute for Basic Research, Beijing, P. R. China
Article Tools
Follow on us
We study Santilli’s isomathematics for the generalization of modern mathematics via the isomultiplication a× ̂a=abT ̂ and isodivision a÷ ̂b=a/b I ̂, where the new multiplicative unit I ̂≠1 is called Santilli isounit, T ̂I ̂=1, and T ̂ is the inverse of the isounit, while keeping unchanged addition and subtraction, , In this paper, we introduce the isoaddition a+ ̂b=a+b+0 ̂ and the isosubtraction a- ̂b=a-b-0 ̂ where the additive unit 0 ̂≠0 is called isozero, and we study Santilli isomathem,atics formulated with the four isooperations (+ ̂,- ̂,× ̂,÷ ̂). We introduce, apparently for the first time, Santilli’s isoprime theory of the first kind and Santilli’s isoprime theory of the second kind. We also provide an example to illustrate the novel isoprime isonumbers
Isoprimes, Isomultiplication, Isodivision, Isoaddition, Isosubtraction
To cite this article
Chun-Xuan Jiang, Santilli’s Isoprime Theory, American Journal of Modern Physics. Special Issue: Issue I: Foundations of Hadronic Mathematics. Vol. 4, No. 5-1, 2015, pp. 17-23. doi: 10.11648/j.ajmp.s.2015040501.12
R. M. Santilli, Isonumbers and genonumbers of dimension 1, 2, 4, 8, their isoduals and pseudoduals, and “hidden numbers” of dimension 3, 5, 6, 7, Algebras, Groups and Geometries 10, 273-322 (1993).
Chun-Xuan Jiang, Foundations of Santilli’s isonumber theory, Part I: Isonumber theory of the first kind, Algebras, Groups and Geometries, 15, 351-393(1998).
Chun-Xuan Jiang, Foundations of Santilli’s isonumber theory, Part II: Isonumber theory of the second kind, Algebras Groups and Geometries, 15, 509-544 (1998).
Chun-Xuan Jiang, Foundations of Santilli’s isonumber theory. In: Foundamental open problems in sciences at the end of the millennium, T. Gill, K. Liu and E. Trell (Eds) Hadronic Press, USA, 105-139 (1999).
Chun-Xuan Jiang, Foundations of Santilli’s isonumber theory, with applications to new cryptograms, Fermat’s theorem and Goldbach’s conjecture, International Academic Press, America- Europe- Asia (2002) (also available in the pdf file http: // www. i-b-r. org/jiang. Pdf)
B. Green and T. Tao, The primes contain arbitrarily long arithmetic progressions, Ann. Math.,167,481-547(2008).
E. Szemerédi, On sets of integers containing no elements in arithmetic progression, Acta Arith., 27, 299-345(1975).
H. Furstenberg, Ergodic behavior of diagonal measures and a theorem of Szemerédi on arithmetic progressions, J. Analyse Math., 31, 204-256 (1977).
W. T. Gowers, A new proof of Szemerédi’s theorem, GAFA, 11, 465-588 (2001).
B. Kra, The Green-Tao theorem on arithmetic progressions in the primes: an ergodic point of view, Bull. Amer. Math. Soc., 43, 3-23 (2006).
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186